Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 307913, 9 pages
http://dx.doi.org/10.1155/2013/307913
Research Article

Infinitely Many Quasi-Coincidence Point Solutions of Multivariate Polynomial Problems

Department of General Education, National Army Academy, Taoyuan 320, Taiwan

Received 9 November 2013; Accepted 5 December 2013

Academic Editor: Wei-Shih Du

Copyright © 2013 Yi-Chou Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yi-Chou Chen, “Infinitely Many Quasi-Coincidence Point Solutions of Multivariate Polynomial Problems,” Abstract and Applied Analysis, vol. 2013, Article ID 307913, 9 pages, 2013. https://doi.org/10.1155/2013/307913.